International Journal of Mathematical Analysis

Vol. 8, 2014, no. 54, 2697-2701

Firuz Kamalov, Ho-Hon Leung
      A note on property T for C*-algebras
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 54, 2697-2701
      http://dx.doi.org/10.12988/ijma.2014.410324

Copyright © 2014 Firuz Kamalov and Ho-Hon Leung. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.